Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

High BP. Did blood tests and renal doppler. On metosartan and Amlo. Are they safe?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Hi, i am having BP of 180/108, My doctor has given me metosartan50 as one medicine + Amlo 10. is it ok to take.also, has given lot of blood tests + USG ABD and Renal doppler.
Posted Tue, 8 May 2012 in Hypertension and Heart Disease
Answered by Dr. Pragnesh Vachharajani 19 minutes later

Thanks for posting your query.

First of all please relax.

Your blood pressure is quite high. Multiple drugs are needed to control it.

The drugs given to you are fine and I think they are needed to control your blood pressure.

Let me try to explain you in detail.

There are 2 types of high blood pressure:

1. Essential hypertension: means there is no detectable cause of hypertension. This is common in person with family history of hypertension and normally (again not a rule) above the age of 35-40 years. We can find any reason for rise in blood pressure.

2. Secondary hypertension: means rise in blood pressure due to some reason like stress, kidney problems, some other disease etc.

At the time of diagnosis of hypertension proper investigations should be done so as to have baseline data at the time of diagnosis. Again it may help in finding a cause for high blood pressure so that it can be treated accordingly.

Renal Doppler is a test, which will test the blood flow the kidneys and its circulation. Kidneys play a very vital role in controlling blood pressure and in young hypertensive like you, at times some problem with kidneys are the culprit.

Please do following:
1. Take the medicines regularly as advised.
2. Get your blood pressure checked on regular basis as advised.
3. Reduce salt intake in diet.
4. Maintain good and healthy life style, control your diet, do regular exercise.
5. You should try stress relieving techniques like yoga and meditation which should help.

I hope this answers your query and clarify your doubts. Should you have any further queries, I will be available to address it.


Above answer was peer-reviewed by
Follow-up: High BP. Did blood tests and renal doppler. On metosartan and Amlo. Are they safe? 43 minutes later
Also, does it happen if you sleep less like 5-6hours daily. and is the only symptom to realise is head spinning as i am getting only that currently.
Answered by Dr. Pragnesh Vachharajani 1 hour later

Good to hear from you again.

I have seen the prescription.

When ever you have some physical or mental stress this is likely to happen. Again when the drugs are taken in initial days your body needs some time to get used to it.

Some minor aliments like this will be there for some time and they you will be fine.

Do take the drugs regularly, take proper rest and things will on track in some time.

Wishing you good health.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor